# SDR 97ZZZX538

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N714BE
- Make and model: Cessna 150M
- Aircraft serial: 15079044
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Keeper
- Part number: 21361
- Condition: Stripped
- Location: Exh Vlv
- Part time: 2,165 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP FOUND THE LOCKING PORTION OF THE INSIDE DIAMETER OF PN 21361 (KEEPER) WAS STRIPPED AWAY ALLOWING EXHAUST VALVE TO ENTER COMBUSTION CHAMBER OF CYL NR 1 DURING FLIGHT.  KEEPERS ARE OBVIOUSLY OF LESS HARDNESS THAN VALVE STEM.  TIME IN SERVICE, OSCILLATORY FORCES, AND POSSIBLY DETONATION PEAK PRESSURES MAY HAVE RESULTED IN FAILURE.  PERHAPS PART HARDNESS WAS INSUFFICIENT.
